# SDR REXA2014012800148

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 15,602 hours, 14,968 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OIL PRESS GAUGE SHOWING ZERO INBOUND ABE.  QRH FOLLOWED, ENG. WAS SHUT DOWN.  EMERGENCY WAS DECLARED.  FLT LANDED WITHOUT INCIDENT & TAXIED TO GATE.
